Author Topic: Please help me plan titration taper off Ativan  (Read 1234 times)

[Buddie]

Re: Please help me plan titration taper off Ativan
« Reply #20 on: March 10, 2022, 11:43:39 pm »
Thankyou to both of you for your kind words. Im doing the best I can to face this and trying to do as much research as possible. Its hard going through this but it helps having people here who understand!
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Curious for input on my titration plan
« Reply #21 on: March 12, 2022, 11:38:37 pm »
I appreciate any input or views you have and I do know that my taper is completely up to me and what I am comfortable with but I would value to hear your thoughts. Currently I am on a milk titration of 120ml milk, 1mg Ativan and I pull out .25ml per day with a .25ml pull increase daily and divide the solution into 4 doses for the day. Prior to that I was going to do 120ml milk, 1mg Ativan and a pull out of 1ml per day with a 1ml pull increase daily and divide into 4 doses for the day. Yesterday I met with my therapist and told her I read up more in the taper and thought of doing a .25ml pull instead of 1ml pull. I know a .25ml pull will take about 15 months and a 1ml pull will take about 4 months. I dont want to rush the taper but I don't want to make it longer than it needs to be. Right now I am on day 5 of .25ml pull. Yesterday I did have a weird morning but I dosed the night before at 9:30pm and woke up at 5am in wd. I needed to dose and did. Mornings like that are to be expected I believe and the rest of my day was fine. My Dr also has me on Atenolol 25mg beta blocker for wd. Any input is appreciated and I know the choice is mine but what do you think?
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Please help me plan titration taper off Ativan
« Reply #22 on: March 12, 2022, 11:57:53 pm »
Hi [...], I know you started a new thread for your questions, but its actually good to have your titration posts in one thread, it helps with continuity.  Other members can go back a page or two to see where you were at any given point and its also helpful for you too to keep track of your progress.

You said yesterday you felt weird, but you said something about the time you dosed the night before, was this a deviation of your normal dosing schedule?
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Please help me plan titration taper off Ativan
« Reply #23 on: March 13, 2022, 12:23:57 am »
Basically what I meant when I said I felt weird was that I was over 8 hours in between doses from sleeping for the night and woke up feeling weird but meant I must of been in wd from going 8 hours between my night time dose and morning dose. Every morning when I wake up I feel "off" and I think thats because of the hours between doses then.
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Please help me plan titration taper off Ativan
« Reply #24 on: March 13, 2022, 12:26:18 am »
I'll be glad to give you some input on your taper rate.  Before and/or if you speed things up I suggest you stay with what you are doing for a while to see how this goes.  I don't think two weeks to a month would be too long to try this rate - by that time you will have a good for feel for things.  Besides, you won't have a comparison point if you do speed up if you don't have a good feel for how things go at this current rate of taper.
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Please help me plan titration taper off Ativan
« Reply #25 on: March 13, 2022, 12:30:59 am »
[...],

First, you should fix the last two lines of your signature.  They indicate year 2021 but you meant 2022.

Second, [...] has good advice.

I had already typed this when [...] posted so let me just send it .

Doing 0.25mL seems a little slow to me.  My concern is, the longer you are on benzos, the harder it is to get off.

That said, only you know your body.  Everyone is different.

Do you record in a journal every day your taper and the symptoms of the day?  If so, you could experiment with 0.25 vs 1 mL tapers and see if the withdrawal symptoms are significant. 
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Please help me plan titration taper off Ativan
« Reply #26 on: March 13, 2022, 12:33:50 am »
If you do increase your taper rate, what about going to something in between 0.25 and 1ml and try 0.5ml for a bit to see how that goes?
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Please help me plan titration taper off Ativan
« Reply #27 on: March 13, 2022, 12:37:37 am »
Basically what I meant when I said I felt weird was that I was over 8 hours in between doses from sleeping for the night and woke up feeling weird but meant I must of been in wd from going 8 hours between my night time dose and morning dose. Every morning when I wake up I feel "off" and I think thats because of the hours between doses then.

That makes sense, thank you.  :thumbsup:
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Please help me plan titration taper off Ativan
« Reply #28 on: March 13, 2022, 12:39:12 am »
Thankyou [...] & [...]
Both of you gave me some great advise and both make complete sense to me. [...] I'm glad you brought the dates to my attention.. not use to 2022 yet I keep writing 2021 yet!! But I changed it. I do keep a daily journal on my taper journey and my feelings and how I am that day. I have some thinking to do.
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Please help me plan titration taper off Ativan
« Reply #29 on: March 13, 2022, 12:41:15 am »
[...] i was thinking to of .5ml too. That may be a really good idea. I know I can always adjust up or down if need be.
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.